Research output: Contribution to journal › Article
ON BI-HAMILTONIAN GEOMETRY OF SOME INTEGRABLE SYSTEMS ON THE SPHERE WITH CUBIC INTEGRAL OF MOTION. / Vershilov, A.V.; Tsiganov, A.V.
In: Journal of Physics A: Mathematical and Theoretical, Vol. 42, No. 10, 2009, p. 105203_1-12.Research output: Contribution to journal › Article
}
TY - JOUR
T1 - ON BI-HAMILTONIAN GEOMETRY OF SOME INTEGRABLE SYSTEMS ON THE SPHERE WITH CUBIC INTEGRAL OF MOTION
AU - Vershilov, A.V.
AU - Tsiganov, A.V.
PY - 2009
Y1 - 2009
U2 - 10.1088/1751-8113/42/10/105203
DO - 10.1088/1751-8113/42/10/105203
M3 - Article
VL - 42
SP - 105203_1-12
JO - Journal of Physics A: Mathematical and Theoretical
JF - Journal of Physics A: Mathematical and Theoretical
SN - 1751-8113
IS - 10
ER -
ID: 5016606